# SDR DALA2021063003582

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 THIS CARD IS ISSUED INSTEAD OF NRC 00766 DUE WRONG TEXT.AWR.AD.MAINTENANCE REQUEST:PERFORM PERMANENT REPAIR ON FRAME STA 1681 LH SIDE IN REF. MON/0663/0662897, L/L. CORRECTIVE ACTION: SUMMARY OF NRC 00777: FRAME STA 1681 LH SIDE WAS REPAIRED (PERMANENT REPAIR) PER ER/A 570221-14AD REV. B SECTION II AND ETI-57-21-245 REV. 2. (1858012)
